Previous |  Up |  Next


Title: An algebraic approach to the synthesis of control for linear discrete meromorphic systems (English)
Author: Ježek, Jan
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 25
Issue: 2
Year: 1989
Pages: 73-82
Category: math
MSC: 49C15
MSC: 93B25
MSC: 93B50
MSC: 93C05
MSC: 93C25
idZBL: Zbl 0679.93005
idMR: MR995951
Date available: 2009-09-24T18:10:27Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] V. Kučera: Discrete Linear Control -- The Polynomial Equation Approach.John Wiley \& Sons, Chichester 1979. MR 0573447
Reference: [2] L. Pernebo: An algebraic theory for the design of controllers for linear multivariable systems.IEEE Trans. Automat. Control AC-26 (1981), 171-194. Zbl 0467.93041, MR 0609258
Reference: [3] A. V. Bicadze: Osnovi teorii analitičeskich funkcij kompleksnogo peremennogo.Izdatelstvo Nauka, Moscow 1972. In Russian. MR 0390183
Reference: [4] A. E. Taylor: Introduction into Functional Analysis.John Wiley \& Sons, New York 1967.
Reference: [5] J. Ježek: Discrete Transfer Functions of Systems with Transport Delay in Feedback Loop.Research Report ÚTIA, No. 481, Prague 1973. In Czech.


Files Size Format View
Kybernetika_25-1989-2_1.pdf 816.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo